# SDR SWIA2024F00614

- Difficulty date: May 15, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 42,234 hours, 30,795 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN GOUGED AND DENTED BETWEEN FS969.00 AND FS985.00 AT STGR27 AS MARKED     (C-CHECK RO 8/4/2024)    REPAIRED EXTERNAL SKIN BETWEEN FS 969 AND FS 985 AT STGR27 REF REO 670-53-00-290 REV -F 2019/04/26. COMPLIED WITH 51-900-1002-SKY AND PRESSURE CHECK GOOD . SEE CONTINUATION CARD FOR DETAILS
